• Li, Chunji (Department of Mathematics Northeastern University) ;
  • Ren, Xiaotong (Department of Mathematics Northeastern University) ;
  • Yao, Han (Department of Mathematics Northeastern University)
  • Received : 2017.08.20
  • Accepted : 2017.12.29
  • Published : 2018.07.31


In this paper, we consider the admissible control problem for the linear systems by using the solution of the Hausdorff moment problem. In addition, we consider the admissible control problem for SIR epidemic model.


linear system;the admissible control problem;the Markov moment problem;the Hausdorff moment problem;SIR epidemic model


  1. X. Chen, C. Li, J. Lu, and Y. Jing, The domain of attraction for a SEIR epidemic model based on sum of square optimization, Bull. Korean Math. Soc. 49 (2012), no. 3, 517-528.
  2. A. E. Choque Rivero and B. J. Gomez Orozco, On two extremal solutions of the admissible control problem with bounded controls, 12th Internatinal Conference on Electrical Engineering, Computing Science and Automatic Control (CCE), Mexico City, Mexico October 28-30, 2015.
  3. A. E. Choque Rivero, V. Korobov, and G. Sklyar, The admissible control problem from the moment problem point of view, Appl. Math. Lett. 23 (2010), no. 1, 58-63.
  4. R. E. Curto and L. A. Fialkow, Solution of the truncated complex moment problem for flat data, Mem. Amer. Math. Soc. 119 (1996), no. 568, x+52 pp.
  5. R. E. Curto and L. A. Fialkow, Flat extensions of positive moment matrices: recursively generated relations, Mem. Amer. Math. Soc. 136 (1998), no. 648, x+56 pp.
  6. I. Jung, E. Ko, C. Li, and S. Park, Embry truncated complex moment problem, Linear Algebra Appl. 375 (2003), 95-114.
  7. M. G. Krein and A. A. Nudel'man, The Markov Moment Problem and Extremal Problems, Translations of Mathematical Monographs, AMS, vol. 50, Providence, 1977.
  8. C. Li, C. S. Ryoo, N. Li, and L. Cao, Estimating the domain of attraction via moment matrices, Bull. Korean Math. Soc. 46 (2009), no. 6, 1237-1248.
  9. J. Mena-Lorca and H. W. Hethcote, Dynamic models of infectious diseases as regulators of population sizes, J. Math. Biol. 30 (1992), no. 7, 693-716.
  10. Z. Zhang, Y. Suo, J. Peng, and W. Lin, Singular perturbation approach to stability of a SIRS epidemic system, Nonlinear Anal. Real World Appl. 10 (2009), no. 5, 2688-2699.